# SDR FDEA201506302129

- Difficulty date: June 30, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N776FD
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 744 hours, 27,329 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10205
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CABIN ABOVE CEILING STATION 1580, FRAME CRACKED AT STRINGER 3L, APPROX L=1".  REPAIRED FRAME STATION 1580, AT STRINGER 2L - 4L IAW SRM 53-00-07 2R REPAIR 3.  MAJOR REPAIR CAT B.
